# SDR UALA2008112406635

- Difficulty date: November 23, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 33,149 hours, 8,887 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 20A THRU 22A EEL IS INOP.  REPLACED BATTERY, CHECKS GOOD.
